CSN Login
Members Online: 5

You are here

Incontinence after treatment.

Gege
Posts: 4
Joined: Dec 2017

 I am 3 months out from my last treatment and all of a sudden I’m having urine issues. I never had a problem before. I don’t know what triggered this but it is so very distressin. Has anyone had this issue after treatment?

Northwoodsgirl
Posts: 516
Joined: Oct 2009

What problems with urination are you having? Frequency? Burning? Feeling like you aren’ t emptying your bladder completely? Urgency as is in when you have to go you really have to go?  Is this new since you completed radiation treatments? Let your radiologist or Gyn/Onc know about your concerns. There are interventions and helpful suggestions they can give you. Sometimes it’s faster to call the nurse practitioner who works with your GYN/Onc physician. 

Lori

pinky104
Posts: 574
Joined: Feb 2013

I had issues before my treatment, wetting my pants when I sneezed.  I was diagnosed with a cystocele.  It's something that happens when the bladder starts to drop down, usually  because of age.  I was surprised to learn that it can even protrude from the body, although mine wasn't that bad.  Tbe incontinence actually went away after my surgery.  I have to wonder if all the cancer in me (I was stage IVb) was pressing down too much on my bladder. 

I do get frequent UTI's with a lot of pain.  I have orders from a urologist to get tested whenever I have symptoms, and I always have a prescription on hand because my UTI's get really painful really fast.  I've had a lot of UTI's during chemo.  I had a cysoscopy to see if I had a fistula (an opening between my urethra and my vagina or an opening that connected my urethra to my rectum) that would contaminate the urethra and cause UTI's, but nothing definite was found.

I didn't have radiation, but if you did, I think, from what I've heard, that there might be a possibility that the radiation caused a urinary complication. 

Subscribe to Comments for "Incontinence after treatment."